Affordable Access

Publisher Website

On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies

Authors
Journal
Journal of Economic Theory
0022-0531
Publisher
Elsevier
Publication Date
Volume
65
Issue
2
Identifiers
DOI: 10.1006/jeth.1995.1024

Abstract

Abstract The question of the existence of the stationary equilibrium for distorted versions of the standard neo-classical growth model is addressed in this paper. The conditions presented guaranteeing the existence of nontrivial equilibrium for the class of economies under study are simple and intuitively appealing, while the existence proof developed is elementary. Examples are given illustrating that economies with distortional taxation, endogenous growth with externalities, and monopolistic competition can all fit into the framework provided. Journal of Economic Literature Classification Numbers: C62, E30, E60.

There are no comments yet on this publication. Be the first to share your thoughts.